# SDR EE4Y2022041415392

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 26,928 hours, 20,367 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Part number: 19039350409
- Part serial: 00186
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRUCTURE INSPECTION IT WAS FOUND AN EXISTING REPAIR DOUBLER WITHOUT RECORDS LOCATED AT LEFT MLG DOOR OUTER SKIN AT AFT EDGE UNDER FAIRING AREA, DUE TO THIS FACT THE REPAIR DOUBLER WAS REMOVED AND EXISTING CUT OUT WAS FOUND AT SKIN ONLY. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-007969 AND COPPESA EO # COO-EO-2022-15220 AND APPROVED ON ANAC F-200 FORMPROVIDED BY EMB.
